# SDR AALA20101231DFW01

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,164 hours, 24,642 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Line
- Part number: AE7013105E0196
- Condition: Damaged
- Location: Pt2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE PRESSURE RATIO FAULTY INDICATIONS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DAMAGED PT2 LONG LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
